# SDR SWAA2023030698056

- Difficulty date: February 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W O/B AFT FLAP LOWER SURFACE SKIN DELAMINATED 25' FROM O/B END<[01] IDENTIFIED L/W O/B AFT FLAP IAW SRM 57-53-01-0I-4 FIGURE 2 TABLE 2 ITEM 5   DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-53-01-1A-5 PAR.4 A(3)  DAMAGE TO BE REPAIRED IAW SRM 57-53-01-2R-14.  REMOVED DAMAGE TO THE LOWER SURFACE SKIN MEASURING 2'X0.5'; WITH NO DAMAGE NOTED TO THE HONEYCOMB CORE OR TRAILING EDGE FILLER IAW SRM 57-53-01-2R-14 PAR.4 B & SRM 51-70-10-2R-0 PAR.6-7;[02] VALIDATED APPLICABILITY OF DAMAGE TO BE REPAIRED IAW SRM 57-53-01-2R-14 AND SRM 51-70-10-2R-4.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] FABRICATED LOWER SKIN T/E FILLER AND REPAIR DOUBLER USING 7075-T6 0.020: LOT#1470922-1 IAW SRM 57-53-01-2R-14 PAR.4 C-D & SRM 51-70-10-0G-0 PAR.8 A  COMPLETED SURFACE PREP OF TRAILING EDGE FILLER LOWER SURFACE USING BOEGEL PROCEDURE (AC-130-2 LOT #2122E); AND APPLIED & CURED BONDING PRIMER (BMS 5-89 TYII LOT #1513769-1) IAW SRM 51-70-10-0G-0 PARA 14 & 15.;[05] INSTALLED LOWER SKIN FILLER & REPAIR DOUBLER USING ADHESIVE EA9696 LOT#1515859-1; AND BMS5-121 POSITIONING FABRIC;8[09] L/W O/B AFT FLAP LOWER SURFACE DELAMINATION WAS REPAIRED IAW SRM 57-53-01-2R-14 & SRM 51-70-10-2R-4;[10] FINAL INSPECTION. JOB COMLETE.  VERIFIED MEASUREMENTS TABLE.
